Xiaoyuan Wang ; Wenchang Chu - Approach of q-Derivative Operators to Terminating q-Series Formulae

cm:9478 - Communications in Mathematics, December 31, 2018, Volume 26 (2018), Issue 2 - https://doi.org/10.2478/cm-2018-0007
Approach of q-Derivative Operators to Terminating q-Series Formulae

Authors: Xiaoyuan Wang ; Wenchang Chu 1

  • 1 Universit√† del Salento [Lecce]

The q-derivative operator approach is illustrated by reviewing several typical summation formulae of terminating basic hypergeometric series.


Volume: Volume 26 (2018), Issue 2
Published on: December 31, 2018
Imported on: May 11, 2022
Keywords: [MATH]Mathematics [math]

1 Document citing this article

Consultation statistics

This page has been seen 73 times.
This article's PDF has been downloaded 37 times.